Couldn't find what you looking for?

TRY OUR SEARCH!


Hello. I'm 38 year old female and I'm very worried for my little son. He is only 15 years old but causing me big problems. You see, just recently we have moved from another city and I believe this is the biggest problem. When we arrived in this new quarter- he found some bad company that already had some problems with the law and nothing I say could persuade him not to hang around with them. About three days ago he came home late at night and told me that he is not feeling quite right. The boys gave him some ecstasy pill that he mixed with the alcohol. He came home with strong heart beat and pretty scared but luckily he is feeling quite right now. I don’t know anything about this and so, I would like to find out more!

Loading...


Hello. I have just read your post and I'm very sorry that you have such problems with your son. I know some facts about these types of pills and I will tell you everything I know. Ecstasy belongs to the Amphetamine class of drugs. They are commonly used for weight control and also for narcolepsy, a condition in which persons are unable to remain awake. Street names for amphetamines are: speed, uppers", crank, meth or crystal. When a person uses amphetamines, he will experience a stimulation of the central nervous system which may cause: increased blood pressure, increased heart rate, increased body temperature, increased reaction time and alertness, cause sweating and increased activity and arousal levels.
They should never be mixed with the alcohol because it could cause psychosis that includes hallucinations, delusions, and paranoia.
Reply

Loading...